按条件检索“393”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 × 机构: 控制科学与工程... × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
1. A hierarchical classification method for finger knuckle print recognition EI SCOPUS SCIE

作者:Kong, Tao; Yang, Gongping; Yang, Lu

作者机构:[Kong, Tao; Yang, Gongping; Yang, Lu] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.

来源:EURASIP JOURNAL ON ADVANCES IN SIGNAL PROCESSING,2014,Vol.2014,Issue.1

资源类型:期刊论文

WOS:000347985300001

2. Neighbor sum distinguishing total colorings via the Combinatorial Nullstellensatz SCOPUS SCIE

作者:DING LaiHao;WANG GuangHui;YAN GuiYing

作者机构:[Ding, L.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 10080, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.9,1875-1882

WOS被引数:28

资源类型:期刊论文

WOS:000340568600008

3. Control effects of Morlet wavelet term on Weierstrass-Mandelbrot function model SCOPUS SCIE

作者:Zhang, L.; Liu, S. T.; Yu, C.

作者机构:[Zhang, L.] Shandong Univ Polit Sci & Law, Sch Business, Jinan 250014, Peoples R China.; [Liu, S. T.] Shandong Univ, Coll Control Sci & Engn, Jinan 250061, Peoples R China.; [Yu, C.] Univ Illinois, Dept Math Stat & Comp Sci, Chicago, IL 60607 USA.

来源:INDIAN JOURNAL OF PHYSICS,2014,Vol.88,Issue.8,867-874

WOS被引数:2

资源类型:期刊论文

WOS:000344777800013

4. Infinitely many weak solutions for a fractional Schrodinger equation SCIE

作者:Dong, Wei; Xu, Jiafa; Wei, Zhongli

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa; Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2014

WOS被引数:10

资源类型:期刊论文

WOS:000347390800001

5. Second-order schemes for solving decoupled forward backward stochastic differential equations SCOPUS SCIE

作者:ZHAO WeiDong;LI Yang;FU Yu

作者机构:[Zhao, W.D] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, Y] College of Science, University of Shanghai for Science and Technology, Shanghai, 200093, China;[ Fu, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.4,665-686

WOS被引数:3

资源类型:期刊论文

WOS:000333080500001

6. Oscillation of second-order Emden-Fowler neutral delay differential equations SCOPUS SCIE

作者:Agarwal, Ravi P.; Bohner, Martin; Li, Tongxing; Zhang, Chenghui

作者机构:[Agarwal, Ravi P.] Texas A&M Univ, Dept Math, Kingsville, TX 78363 USA.; [Bohner, Martin] Missouri S&T, Dept Math & Stat, Rolla, MO 65409 USA.; [Li, Tongxing; Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.

来源:ANNALI DI MATEMATICA PURA ED APPLICATA,2014,Vol.193,Issue.6,1861-1875

WOS被引数:5

资源类型:期刊论文

WOS:000345003500017

7. Rapid Multiclass Traffic Sign Detection in High-Resolution Images EI SCOPUS SCIE

作者:Liu, Chunsheng; Chang, Faliang; Chen, Zhenxue

作者机构:[Liu, Chunsheng; Chang, Faliang; Chen, Zhenxue] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:IEEE TRANSACTIONS ON INTELLIGENT TRANSPORTATION SYSTEMS,2014,Vol.15,Issue.6,2394-2403

WOS被引数:15

资源类型:期刊论文

WOS:000345572900004

8. On H-infinity Fault Estimator Design for Linear Discrete Time-Varying Systems under Unreliable Communication Link SCIE

作者:Li, Yueyang; Liu, Shuai; Wang, Zhonghua; Yan, Xuehua

作者机构:[Li, Yueyang; Wang, Zhonghua; Yan, Xuehua] Univ Jinan, Sch Elect Engn, Jinan 250022, Peoples R China.; [Liu, Shuai] Nanyang Technol Univ, Sch Elect & Elect Engn, Singapore 639798, Singapore.; [Liu, Shuai] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014

资源类型:期刊论文

WOS:000339824200001

9. Relationship between maximum principle and dynamic programming principle for stochastic recursive optimal control problems of jump diffusions EI SCOPUS SCIE

作者:Jingtao Shi

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2014,Vol.35,Issue.1,61-76

WOS被引数:1

资源类型:期刊论文

WOS:000329753000004

10. Finite-time stabilization and H-infinity control for a class of nonlinear Hamiltonian descriptor systems with application to affine nonlinear descriptor systems EI SCOPUS SCIE

作者:Sun, Liying; Feng, Gang; Wang, Yuzhen

作者机构:[Sun, Liying] Univ Jinan, Sch Math Sci, Jinan 250022, Peoples R China.; [Sun, Liying; Feng, Gang] City Univ Hong Kong, Dept Mech & Biomed Engn, Kowloon, Hong Kong, Peoples R China.; [Wang, Yuzhen] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:AUTOMATICA,2014,Vol.50,Issue.8,2090-2097

WOS被引数:25

资源类型:期刊论文

WOS:000340696000013

11. A Uniformly Optimal-Order Estimate for Finite Volume Method for Advection-Diffusion Equations EI SCOPUS SCIE

作者:Yongqiang Ren;Aijie Cheng;Hong Wang

作者机构:[Ren, Y] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Cheng, A] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.1,17-43

WOS被引数:4

资源类型:期刊论文

WOS:000327442500002

12. Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions SCOPUS SCIE

作者:Li, Yaohong; Zhang, Xiaoyan

作者机构:[Li, Yaohong] Suzhou Univ, Sch Math & Stat, Suzhou 234000, Peoples R China.; [Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000333292400001

13. Realization of a hydraulic actuated biped robot walking without double support phase EI SCOPUS SCIE

作者:Wang, Haiyan; Li, Yibin; Ning, Longxiao

作者机构:[Wang, Haiyan; Li, Yibin; Ning, Longxiao] Shandong Univ, Sch Control Sci & Engn, Jinan 250100, Peoples R China.; [Wang, Haiyan] Shandong Jiaotong Univ, Sch Rail Transit, Jinan 250023, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2014,Vol.12,Issue.4,843-851

WOS被引数:3

资源类型:期刊论文

WOS:000339105400015

14. An Improved Kernel Based Extreme Learning Machine for Robot Execution Failures SCOPUS SCIE

作者:Li, Bin; Rong, Xuewen; Li, Yibin

作者机构:[Li, Bin; Rong, Xuewen; Li, Yibin] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Li, Bin] Qilu Univ Technol, Sch Sci, Jinan 250353, Shandong, Peoples R China.

来源:SCIENTIFIC WORLD JOURNAL,2014

WOS被引数:4

资源类型:期刊论文

WOS:000334863200001

15. Simulated annealing for the bounds of Kendall\'s tau and Spearman\'s rho SCOPUS SCIE

作者:Shao, Wei; Guo, Guangbao; Zhao, Guoqing; Meng, Fanyu

作者机构:[Shao, Wei] Qufu Normal Univ, Sch Management, Rizhao 276800, Shandong, Peoples R China.; [Guo, Guangbao] Shandong Univ Technol, Dept Stat, Zibo 255049, Shandong, Peoples R China.; [Zhao, Guoqing] Shandong Univ Finance & Econ, Sch Finance, Jinan 250014, Shandong, Peoples R China.; [Meng, Fanyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,2014,Vol.84,Issue.12,2688-2699

WOS被引数:5

资源类型:期刊论文

WOS:000340874500013

16. Total coloring of graphs embedded in surfaces of nonnegative Euler characteristic SCOPUS SCIE

作者:WANG HuiJuan;LIU Bin;WU JianLiang;WANG Bing

作者机构:[Wang, H.J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Wu, J.L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Zaozhuang University, Zaozhuang, 277160, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.1,211-220

WOS被引数:2

资源类型:期刊论文

WOS:000329793500017

17. Domain decomposition procedures combined with H-1-Galerkin mixed finite element method for parabolic equation SCOPUS SCIE

作者:Sun, Tongjun; Ma, Keying

作者机构:[Sun, Tongjun; Ma, Keying] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.267,33-48

WOS被引数:5

资源类型:期刊论文

WOS:000335102800003

18. A Numerical Method and its Error Estimates for the Decoupled Forward-Backward Stochastic Differential Equations SCOPUS SCIE

作者:Weidong Zhao

作者机构:[Zhao, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Zhang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Ju, L] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States, Beijing Computational Science Research Center, Beijing 100084, China

来源:Communications in Computational Physics,COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2014,Vol.15,Issue.3,618-646

WOS被引数:14

资源类型:期刊论文

WOS:000328283100003

19. Shortest paths in Sierpinski graphs SCIE

作者:Xue, Bing; Zuo, Liancui; Wang, Guanghui; Li, Guojun

作者机构:[Xue, Bing; Wang, Guanghui; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zuo, Liancui] Tianjin Normal Univ, Coll Math Sci, Tianjin 300387, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2014,Vol.162,314-321

WOS被引数:7

资源类型:期刊论文

WOS:000328311400031

20. A method of abnormal habits recognition in intelligent space EI SCOPUS SCIE

作者:Huang, Bin; Tian, Guohui; Wu, Hao; Zhou, Fengyu

作者机构:[Huang, Bin; Tian, Guohui; Wu, Hao; Zhou, Fengyu] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:ENGINEERING APPLICATIONS OF ARTIFICIAL INTELLIGENCE,2014,Vol.29,125-133

WOS被引数:11

资源类型:期刊论文

WOS:000332811300011

共 20 页, 393 条记录

TOP